Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Excessive phlegm after intake of BP medicines post heart attack, cough, decrease in BP after using Musinex. Cause?

I have excessive phlegm . White for the most part and non stop for 6 years since I started taking blood pressure med and a couple other meds after my heart attack . Accompanyied by an annoying cough that is caused by the phlegm. Tried musinex but I felt it cut down my urine flow. Also did nose drops with the musinex and after. I thought of speaking to my cardiologist to go off the blood pressure med for a short time to see if the mucus goes away. Blood pressure was 120/80 when I went on it after my heart attack. Any thoughts?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your history suggests that you might be taking ACE inhibitors for control of your blood pressure.
ACE inhibitors are known to cause cough in sone individuals.
Consult your doctor and get this medicine changed,if you are taking it.
Instead of ACE inhibitors,ARB's can be used.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor